# SDR 99ZZZX1378

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: US127
- System (JASC): 5533 · Ventral Structure
- Part: Rib
- Part number: 1156400001
- Condition: Cracked
- Location: Vertical Stab
- Part time: 33,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER HINGE BRACKETS ON THE RUDDER BECAME LOOSE WHICH APPARENTLY CAUSED A CRACK TO DEVELOP IN THE AFT/LEFT CORNER OF THE END (TOP) RIB OF THE VERTICAL STABILIZER.  ALSO, WAS LOSING SOME OF THE RIVETS IN THE VERTICAL STABILIZER SPAR AT THE TOP HINGE ATTACH FITTING.
